# SDR UPS803830

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR SERVICE, MAINTENANCE FOUND CORROSION ON LT WHEEL WELL MAIN GEAR CHANNEL FRAME AT FS 870 LBL 60.  REPAIRED IAW SRM 53-2-0.
